# SDR COMA9511970

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Condition: Defective
- Location: Lt Te Flap
- Part time: 4,813 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT.  REPLACED THE LEFT NACELLE FLAP ACTUATOR.
